This site is designed for educational purposes only and
is not engaged in rendering medical advice or professional services.
The information provided at this web site is of a general nature
and is not intended to take the place of a physician's advice.
We encourage individuals to discuss what they find on this site
with their healthcare providers.
The answer above was provided by a volunteer, based solely on their experiances and thoughts. These volunteers do not get paid and are not responsible for the accuracy of their responses. IF you disagree with a response, let us know and we will look into it.
- Question: My husband (30 years old) had a craniotomy on 11/25/02. The pathology was Anaplastic Astrocytoma. He started radiation and Temodar on 12/19/02 and he was fine until yesterday. He checked his Dilantin level on 1/24/03 and it was 23. His oncologist told us to decrease the dosage of Dilantin to 400 mg/day from 500 mg/day. Last night (2/4/03), he had a grand mal seizure and this is his first seizure after the surgery. My question is: did the seizure happen because the tumor recurred?
This question cannot be answered on the internet. You must ask your physician about the different reasons for seizures. There are many that do not necessarily mean recurrence.